Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain became worse after filling cavity. Had migraine. Not able to differentiate the pains. Solution?

Hi, My name is Bidisha. I had filled one of my cavity. It was paining before. After filling the cavity the pain has become worse. My doctor suggested medicine tramadol, moxikind. I have not yet taken these medicines. I do not know will these medicine be ok to take with tryptopmer. I m taking the medicine Hifenac-p as pain killer. It seems to be non effective. I had a migraine pain last nit. Not able to differentiate between the tooth pain and migraine. All on my left side along the jaw and cheek it pains. Not sure what should I do further about this.
Asked On : Sun, 31 Mar 2013
Answers:  3 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Dentist 's  Response

Thanks for asking the query,

Pain in the tooth indicates infection of the tooth ,you have already filled the tooth so there are chances the the restorative material is causing some irritation or the infection has involved the pulpal tissues .

I would suggest you to take complete course of antibiotics and analgesic.
If the pain does not subside , i suggest you to get a checkup done and take an x-ray of the tooth, depending upon which the treatment will be decided .
If the infection is deep you have to go for Root Canal Treatment of the tooth followed by prosthetic crown placement .

Pain in the jaw and cheek can be radiating pain , take rest .
use antiseptic mouthwash gargles like chlorhexidine twice daily .
Maintain a good oral hygiene .

Hope this helps out.

Answered: Mon, 1 Apr 2013
I find this answer helpful

 1 user finds this helpful

Dentist Dr. Farah Hussain's  Response
hello and welcome to HCM,

Tooth ache indicates bacterial decay or infection in the tooth that involves the exposed tooth nerve tissues .

since you have got a dental filling done , i suspect some remnants of the bacterial decay left in the tooth that has lead to infection and pain post filling.

such infected tooth needs to be treated by a root canal procedure so please consider getting the treatment done by consulting a dentist.

you may need a X RAY examination done for your teeth to confirm the spread of infection.

i would suggest you to start with antibiotic Augmentin 625mg along with analgesics like aceclofenac two times daily for 3 to 5 days .

This course of medicines will help in subsiding pain and and prevents infection.

i hope this helps ,

take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Dentist Dr. Bindiya Bhaskar's  Response
The pain in your filled tooth is due to the infected pulp coming in contact with the filling material.
The restoration has to be removed as soon as possible,get the infected pulp extirpated completely.
Pus if present has to be drained completely.
The extent of decay can be examined in x-ray.
Take medicines.
Maintain good oral hygiene.
The tooth has to be restored only after removing infected pulp completely.
Hope this helps.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor